# SDR UALA2009020200346

- Difficulty date: January 30, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 53,932 hours, 10,017 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 34
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START. THREE ATTEMPTS.  EXISTING FAULT MESSAGE 49-17004 AND 49-17002 CURRENTLY LATCHED.   CHANGED APU BATTERY, CHANGED APU CHARGER CHANGED K49002 RELAY P310, NO HELP.  PER TAXI CREW APU STARTED NORMAL WITH AIR STARTER.  REPLACED APUC CONT, NO HELP.  STARTER DRAWS NO POWER DURING START ATTEMPT.  MSG 49-10620 FIM 49-40-812 28VDC OK THRU K24494 RELAY.  NEEDS STARTER MOTOR.  REPLACED ELEC STARTER, OPS CHECK GOOD.
